# SDR AALA201912239007

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 7,700 hours, 3,125 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE CABIN PRESSURIZATION PANEL WENT COMPLETELY BLANK AND  INOPERATIVE.  REPLACED THE OVERHEAD CABIN PRESSURIZATION PANEL IAW AMM 21-31-00.
